By the same authors

From the same journal

From the same journal

Simultaneous Diophantine Approximation on polynomial curves

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematika
DatePublished - 10 Dec 2010
Issue number1
Volume56
Number of pages9
Pages (from-to)77-85
Original languageEnglish

Abstract

The Hausdorff dimension and measure of the set of simultaneously ¿-approximable points lying on integer polynomial curves is obtained for sufficiently small error functions.

    Research areas

  • Number Theory, , Pure Mathematics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations